# SDR CA051223011

- Difficulty date: December 16, 2005
- Submitted: June 6, 2006
- Operation: General aviation
- Make and model: Dhav DHC8*
- Engine: Pwa PW123
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Vibration
- Stage of operation: NR
- How discovered: 9
- Nature of condition: B, R, E
- Precautionary procedure: E

## Discrepancy

IN FLIGHT, ODORS WERE DETECTED IN THE CABIN.  SUBSEQUENTLY ENGINE VIBRATIONS OCCURRED ACCOMPANIED BY AN INDICATED LOSS OF TORQUE.  THE ENGINE WAS SHUTDOWN IN FLIGHT.  INSPECTION REVEALED NOISES INTERNAL TO THE ENGINE ON ROTATING THE PROPELLER.  P&WC WILL INVESTIGATE THE EVENT AND WILL ADVISE OF ROOT CAUSE ONCE ESTABLISHED.
